PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 23-38
Tytuł artykułu

Implicit Differential Equations From the Singularity Theory Viewpoint

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
23-38
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Department of Pure Mathematics, The University of Liverpool, PO Box 147, Liverpool L69 3BX, England
autor
  • Department of Pure Mathematics, The University of Liverpool, PO Box 147, Liverpool L69 3BX, England
Bibliografia
  • [1] V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer, Berlin, 1983.
  • [2] Th. Brocker and L. C. Lander, Differentiable Germs and Catastrophes, London Math. Soc. Lecture Note Ser. 17, Cambridge University Press, 1975.
  • [3] J. W. Bruce, A note on first order differential equations of degree greater than one and wavefront evolution, Bull. London Math. Soc. 16 (1984), 139-144.
  • [4] J. W. Bruce, A. A. du Plessis and C. T. C. Wall, Determinacy and unipotency, Invent. Math. 88 (1987), 521-554.
  • [5] J. W. Bruce and D. Fidal, On binary differential equations and umbilics, Proc. Roy. Soc. Edinburgh 111A (1989), 147-168.
  • [6] J. W. Bruce and F. Tari, On binary differential equations, Nonlinearity 8 (1995), 255-271.
  • [7] L. Dara, Singularités génériques des équations différentielles multiformes, Bol. Soc. Brasil. Math. 6 (1975) 95-128.
  • [8] G. Darboux, Leçons sur la théorie générale des surfaces, Vol. 4, Gauthier-Villars, Paris, 1896.
  • [9] A. A. Davydov, Normal forms of differential equations unresolved with respect to derivatives in a neighbourhood of a singular point, Functional Anal. Appl. 19 (1985), 1-10.
  • [10] C. Gutierrez and J. Sotomayor, Structurally stable configurations of lines of principal curvature, Astérisque (1982), 98-99.
  • [11] C. Gutierrez and J. Sotomayor, Lines of curvature and umbilical points on surfaces, 18 Colóquio Brasileiro de Matemática, Instituto de Matemática Pura e Aplicada, Brasil, 1991.
  • [12] A. D. Myshkis, Differential inequalities with locally bounded derivatives, Zap. Mekh.-Mat. F-ta Khar'kovskigo Mat. O-va 30 (1964), 152-163.
  • [13] J. M. West, Ph. D. Thesis, Liverpool University, 1995.
  • [14] H. Whitney, On singularities of mappings of Euclidean spaces I, Mappings from the plane to the plane, Ann. of Math. 62 (1955), 374-410.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p23bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.